Ask an expert
Question

15 Aug 2007

URGENT: Maximum Clomid dose
I've been on 2 cycles of clomid at 100mg daily with no success. My gynae has increased the dose to 100mg bd for my current cycle. After 4 days, I experienced blurred vision as well as sensitiviy to light. Could this be related to the Clomid, and does it warrant concern? Please advise.
Answer 258 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Faz

In our practice we very seldom use doses over a 100mg and it has been well documented that doses above 100mg will not improve pregnancy rates significantly. This is often due to the negative effect that clomid has on the lining of the uterus (endometrium).
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.